Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FRACTIONAL PROGRAMMING")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 440

  • Page / 18

Export

Selection :

  • and

FRACTIONAL PROGRAMMING: APPLICATIONS AND ALGORITHMSSCHAIBLE S.1981; EUROP. J. OPER. RES.; ISSN 0377-2217; NLD; DA. 1981; VOL. 7; NO 2; PP. 111-120; BIBL. 90 REF.Article

MINIMIZATION OF RATIOS.SCHAIBLE S.1976; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1976; VOL. 19; NO 2; PP. 347-352; BIBL. 15 REF.Article

APPLICATIONS OF THE FRACTIONAL PROGRAMMINGSTANCU MINASIAN I.1980; ECON. COMPUT. ECON. CYBERN. STUD. RES.; ROM; DA. 1980; VOL. 14; NO 1; PP. 69-86; ABS. FRE/RUS; BIBL. 44 REF.Article

BIBLIOGRAPHY IN FRACTIONAL PROGRAMMINGSCHAIBLE S.1982; Z. OPER. RES.; ISSN 0373-790X; DEU; DA. 1982; VOL. 26; NO 7; PP. 211-241; ABS. GER; BIBL. 29 P.Article

DUALITY FOR A NONDIFFERENTIABLE FRACTIONAL PROGRAMGULATI TR.1979; CAH. CENTRE ET. RECH. OPERAT.; BEL; DA. 1979; VOL. 21; NO 4; PP. 325-330; BIBL. 9 REF.Article

AN ALGORITHM FOR LINEAR FRACTIONAL FUNCTIONALS PROGRAMMING PROBLEMS.OMA RANI; SAROJ SHIVPURI.1977; Z. ANGEW MATH. MECH.; DTSCH.; DA. 1977; VOL. 57; NO 2; PP. 75-80; ABS. ALLEM. RUSSE; BIBL. 4 REF.Article

DUALITY AND SENSITIVITY ANALYSIS FOR FRACTIONAL PROGRAMS.BITRAN GR; MAGNANTI TL.1976; OPER. RES.; U.S.A.; DA. 1976; VOL. 24; NO 4; PP. 675-699; BIBL. 2 P. 1/2Article

A NOTE ON EXPLICIT SOLUTION IN LINEAR FRACTIONAL PROGRAMMING.CHARNES A; GRANOT D; GRANOT F et al.1976; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1976; VOL. 23; NO 1; PP. 161-167; BIBL. 6 REF.Article

EQUIVALENCE BETWEEN A GENERALIZED FENCHEL DUALITY THEOREM AND A SADDLE-POINT THEOREM FOR FRACTIONAL PROGRAMSFLACHS J; POLLATSCHEK MA; AVRIEL M et al.1982; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1982; VOL. 37; NO 1; PP. 23-32; BIBL. 12 REF.Article

ON DISJUNCTIVE LINEAR FRACTIONAL PROGRAMMINGPATKAR V; STANCU MINASIAN IM.1982; ECON. COMPUT. ECON. CYBERN. STUD. RES.; ISSN 0424-267X; ROM; DA. 1982; VOL. 17; NO 2; PP. 87-96; ABS. FRE/RUS; BIBL. 12 REF.Article

ON THE SOLUTION OF SEPARABLE PROGRAMMING PROBLEM WITH A FRACTIONAL OBJECTIVE FUNCTIONKAUL RN; NEELAM DATTA.1981; CAH. CENT. ETUD. RECH. OPER.; ISSN 0008-9737; BEL; DA. 1981; VOL. 23; NO 2; PP. 159-169; BIBL. 5 REF.Article

TRANSPORTATION TECHNIQUES IN LINEAR-PLUS-FRACTIONAL PROGRAMMINGKANCHAN PK; HOLLAND ASB; SAHNEY BN et al.1981; CAH. CENT. ETUD. RECH. OPER.; ISSN 0008-9737; BEL; DA. 1981; VOL. 23; NO 2; PP. 153-157; BIBL. 9 REF.Article

EXPERIMENTS WITH LINEAR FRACTIONAL PROBLEMSBITRAN GR.1979; NAV. RES. LOGIST. QUART.; USA; DA. 1979; VOL. 26; NO 4; PP. 689-693; BIBL. 10 REF.Article

THE SET COVERING PROBLEM WITH LINEAR FRACTIONAL FUNCTIONAL.ARORA SR; PURI MC; KANTI SWARUP et al.1977; INDIA J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 8; NO 5; PP. 578-588; BIBL. 8 REF.Article

DUALITY FOR HOMOGENEOUS FRACTIONAL PROGRAMMING.CRAVEN BD; MOND B.1976; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1976; VOL. 18; NO 4; PP. 413-417; BIBL. 5 REF.Article

CONNECTEDNESS IN MULTIPLE LINEAR FRACTIONAL PROGRAMMINGCHOO EU; ATKINS DR.1983; MANAGEMENT SCIENCE; ISSN 0025-1909; USA; DA. 1983; VOL. 29; NO 2; PP. 250-255; BIBL. 13 REF.Article

MULTIPARAMETRIC LINEAR FRACTIONAL FUNCTIONALS PROGRAMMINGSAROJ SHIVPURI; CHADHA SS.1978; CAH. CENTRE ET. RECH. OPERAT.; BEL; DA. 1978; VOL. 20; NO 1; PP. 103-108; BIBL. 6 REF.Article

ON SOLVING LINEAR FRACTIONAL INTERVAL PROGRAMMING PROBLEMSCHARNES A; GRANOT D; GRANOT F et al.1978; CAH. CENTRE ET. RECH. OPERAT.; BEL; DA. 1978; VOL. 20; NO 1; PP. 45-57; BIBL. 15 REF.Article

PSEUDO-MONOTONIC INTERVAL PROGRAMMINGBECTOR CR; BHATT SK.1978; NAV. RES. LOGIST. QUART.; USA; DA. 1978; VOL. 25; NO 2; PP. 309-314; BIBL. 10 REF.Article

COMPARISON OF DUALITY MODELS IN FRACTIONAL LINEAR PROGRAMMING.ABRHAM J; LUTHRA S.1977; Z. OPER. RES.; DTSCH.; DA. 1977; VOL. 21; NO 3; PP. 125-130; ABS. ALLEM.; BIBL. 10 REF.Article

QUELQUES REMARQUES SUR L'ALGORITHME DE MARTOS POUR LE PROBLEME DE PROGRAMMATION HYPERBOLIQUELELENO J.1977; PRZEGL. STATYST.; POLSKA; DA. 1977; VOL. 24; NO 3; PP. 399-408; ABS. RUSSE ANGL.; BIBL. 3 REF.Article

SENSITIVITY ANALYSIS OF THE SOLUTION OF A GENERALIZED LINEAR AND PIECE-WISE LINEAR PROGRAM.CHADHA SS; GUPTA JM.1976; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1976; VOL. 18; NO 3; PP. 309-321; BIBL. 7 REF.Article

INEXACT FRACTIONAL PROGRAMMING WITH SET INCLUSIVE CONSTRAINTSKAUR S.1981; CAH. CENT. ETUD. RECH. OPER.; ISSN 0008-9737; BEL; DA. 1981; VOL. 23; NO 2; PP. 171-181; BIBL. 5 REF.Article

PSEUDO-DUALITY IN MATHEMATICAL PROGRAMS WITH QUOTIENTS AND PRODUCTSPASSY U.1981; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1981; VOL. 33; NO 3; PP. 349-374; BIBL. 10 REF.Article

METHODES DE RESOLUTION DES PROBLEMES FRACTIONNAIRES DE PROGRAMMATION MATHEMATIQUESHEPILOV MA.1980; KIBERNETIKA; UKR; DA. 1980; NO 1; PP. 93-98; BIBL. 5 REF.Article

  • Page / 18